# SDR QR9R2024052900002

- Difficulty date: May 29, 2024
- Submitted: May 29, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723839763
- Aircraft time: 3,665 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: MI12919
- Condition: Warning Message
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

YAW ACTUATOR CAUTION LIGHT ILLUMINATED DURING HOVER. DURING T/F EVALUATION, ACTUATOR CAUTION CAME ON AFTER 15-20 MINUTES AT HOVER WITH YAW INDICATION ON PFD, SYSTEM STATUS PAGE DISPLAYED: YAWEMA INVAL. REMOVED AND REPLACED SEMA ACTUATOR IAW 67-20-00, 4-8. T/F COMPLETED, NO FAULTS NOTED.
